Missouri Journal of Mathematical Sciences

Evaluation of a Class of Multiple Integrals

Mohamed Akkouchi

Full-text: Open access

Abstract

In his paper [1], K. L. D. Gunawardena introduced two sequences of multiple integrals (see (1.1) and (1.2) below) encountered in one of his courses of mathematical statistics. Using a key probability result, he evaluated these integrals. At the end of [1], he asked the question whether these integrals could be computed without using results from probability theory. The aim of this paper is to answer that question and make direct computations of these integrals by elementary methods without using probabilistic tools.

Article information

Source
Missouri J. Math. Sci., Volume 17, Issue 3 (2005), 148-152.

Dates
First available in Project Euclid: 22 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1566439478

Digital Object Identifier
doi:10.35834/2005/1703148

Zentralblatt MATH identifier
1097.26011

Subjects
Primary: 26B10: Implicit function theorems, Jacobians, transformations with several variables
Secondary: 26B15: Integration: length, area, volume [See also 28A75, 51M25] 26B20: Integral formulas (Stokes, Gauss, Green, etc.) 28A35: Measures and integrals in product spaces

Citation

Akkouchi, Mohamed. Evaluation of a Class of Multiple Integrals. Missouri J. Math. Sci. 17 (2005), no. 3, 148--152. doi:10.35834/2005/1703148. https://projecteuclid.org/euclid.mjms/1566439478


Export citation